# SDR TRAX200700763

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 19,175 hours, 15,781 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Lt & Rt Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FUEL TANK ACCESS PANEL 540AB AND 640AB THERE IS FOD BEHIND THE BAFFLE NEXT TO EJECTOR PUMP.
